# SDR CALA2025032103054

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141A82303
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK PARTS RACK) R1 SCUFF PLATE CRACKED IN FORWARD CORNER   CLEANED AND WELDED AREA IAW B737-800 SRM 53-10-15 REPAIR 2 USING ERTI-5 TIT FILL ROD PO NO. 6343.1 FLOURSCENT PENETRANT INSPECTION OF WELD ACCOMPLISHED IAW BAC SOPM 20-20-02. NO CRACKS NOTED. PRIMED AREA IAW B737-800 SRM 51-20-01 ESFR COMPLETED
